MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-hcv ii results from two samples from the same patient tested on the cobas e 801 analytical unit.On (b)(6) 2023, the initial result of the initial sample from the e 801 was"non-reactive" with a 0.0504 cut-off index (coi).The patient had a previous reactive result ("hcv = 12.13", in 2021) so they sent the initial patient sample to a support laboratory that uses an abbott analyzer with chemiluminescent microparticle immunoassays (cmia) methodology.On (b)(6) 2023, the first repeat result of the initial patient sample from the support laboratory was "reactive" with a 7.9 coi.On (b)(6) 2023, the second repeat result of the recentrifuged initial patient sample from the e 801 was"non-reactive" with a 0.0481 coi.On (b)(6) 2023, the result of a new patient sample from the e 801 was "non-reactive" with a 0.06 coi.
 
Additional Manufacturer Narrative
On 23-oct-2023, the confirmatory test result using the 3rd immunoblot generation test for hepatitis c virus antibodies was "non-reactive".The elecsys anti-hcv ii result was confirmed.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18085058
Report Number1823260-2023-03537
Device Sequence Number7729035
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026889190
Device Lot Number682580
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B-COMPLEX; GALANTAMINE; LEVOTHYROXINE; NICOTINE; VALPROIC ACID
Patient SexUnknown